# SDR 97ZZZX2577

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2884M
- Make and model: Piper PA-32-300
- Aircraft serial: 327840058
- System (JASC): 2701 · Control Column Section
- Part: Shaft
- Part number: 62716
- Condition: Misdrilled
- Location: Control Column
- Part time: 6,000 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

YOKE CONTROL SHAFT FITTED AND DRILLED IMPROPERLY.  WAS CHANGING OUT CONTROL U-JOINT, FOUND THIS DEFECTIVE CONTROL SHAFT.  HAVE HAD ACFT FOR 4,500 HOURS AND PRIOR TO THAT, NO RECORD OF CONTROL COLUMN BEING APART.  ASSUME IT WAS DRILLED IMPROPERLY AT FACTORY.  SUBMITTER STATED TO PREVENT BY CHECKING WORK.  FIND BY FEEL:  SHAFT SHOULD BE FLUSH IN SPROCKET HOLE.
